# SDR FDEA201103251174

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53774721200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBEAM AT FR 21 HAS A CRACK AT VERTICAL (UPPER END) BETWEEN SEAT TRACKS R2 AND R3, CRACK MEASURES APPROX .75 IN LONG.  REF AMM 53-13-11-06-0. CRACK IS ON VERT STIFFENER. REMOVED DAMAGED AREA, NDT CHECKED FOR CRACKS-CHECKED GOOD, FABRICATED REPAIR ANGLES AND INSTALLED REPAIR ANGLES IAW SRM 53-10-15.
